# SDR CA040709008

- Difficulty date: July 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Warning Flag
- Condition: Malfunctioned
- Location: Stby Attitude In
- Component: Indicator, Bfgoodrich
- Component part number: 5040035922
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) (OFF) WARNING FLAG DOES NOT COMPLETELY GO OUT OF VIEW.  GYRO WAS FUNCTIONING NORMALLY AND FLAG SEEMS TO BE DISLOCATED TOO FAR TO THE RIGHT AS COMPARED TO A SERVICEABLE UNIT.
